# SDR SWAA2023020287784

- Difficulty date: January 3, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING COVE BULLNOSE PANEL EMERGENCY EXIT LIGHT ELECTRICAL CONNECTOR IS BROKEN; (ON A/C SIDE).<[01] REPLACED CONNECTOR D14690 AISLE LIGHT (L1505) IAW WDM 33-51-12.;[02] VERIFIED ACTION 1 IS COMPLETE;[03] VERIFIED CORRECTIVE ACTION #1;[04] PERFORMED GOOD CONTINUITY CHECK OF CONNECTOR D14690 PER WDM 33-51-12. MULTIMETER: I.D.: E9274; CAL DUE: 04/2023;[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY LIGHTS PER AMM 33-51-00-710-801;[07] VERIFIED CORRECTIVE ACTION #6
